Alert archive / Florida / Wind Advisories in 2007

Wind Advisory 4, NWS Miami, FL

October 30, 2007Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this wind advisory at Oct 30, 2007, 5:33 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2007, 5:33 AM EDT (09:33 UTC)
Expired
Nov 1, 2007, 6:00 AM EDT
In force
48 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMFL 300933
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
533 AM EDT TUE OCT 30 2007

FLZ068-072-074-168-172>174-302200-
/O.UPG.KMFL.HW.A.0001.071031T0000Z-071101T0000Z/
/O.NEW.KMFL.WI.Y.0004.071030T0933Z-071031T2200Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK
533 AM EDT TUE OCT 30 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING BEFORE BEGINNING TO MOVE
NORTHEAST TOWARDS OPEN WATER OVERNIGHT. DESPITE THE FACT THAT THE
FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE
THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH
PRESSURE ACROSS THE SOUTHEAST WILL RESULT IN STRONG PRESSURE
GRADIENT THAT WILL RESULT IN WINDS INCREASING TO 25 TO 35 MPH WITH
GUSTS IN EXCESS OF 40 MPH POSSIBLE BEGINNING TODAY AND THROUGH
WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE
AREA. THEREFORE...A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT FOR
THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH AT LEAST WEDNESDAY.

IT IS IMPORTANT TO UNDERSTAND THAT THE FORECAST WINDS ARE
THEREFORE NOT ASSOCIATED WITH THE INNER CIRCULATION OF NOEL BUT
RATHER WITH THE LARGE SCALE PRESSURE GRADIENT BETWEEN NOEL AND A
HIGH PRESSURE SYSTEM ACROSS THE SOUTHEAST. THEREFORE...A WIND
ADVISORY...AND NOT A TROPICAL STORM WATCH...IS NOW IN EFFECT
BECAUSE THE STRONG WINDS WILL BEGIN TO BE FELT ACROSS THE AREA
TODAY WELL IN ADVANCED AND AWAY FROM THE STORM. HOWEVER...GIVEN
THE UNCERTAINTY IN THE FORECAST TRACK...THIS ADVISORY COULD BE
UPGRADED TO A TROPICAL STORM WATCH OR WARNING LATER TODAY IF THE
FORECAST TRACK BEGINS TO SHIFT TOWARDS THE WEST PLACING SOUTHEAST
FLORIDA WITHIN THE INNER CIRCULATION OF NOEL.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS
ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS.

$$

FLZ067-071-073-302200-
/O.EXT.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY
533 AM EDT TUE OCT 30 2007

...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

STRONG HIGH PRESSURE WILL CONTINUE IN PLACE ACROSS THE MID
ATLANTIC STATES. MEANWHILE...TROPICAL STORM NOEL WILL CONTINUE TO
MOVE ON A NORTHWEST TRACK EAST OF THE AREA ACROSS THE NORTHWEST
BAHAMAS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. EVEN IF NOEL
STAYS ON THIS PROJECTED PATH...THE PRESSURE GRADIENT WILL BE TIGHT
ACROSS THE AREA. THIS COULD RESULT IN BREEZY TO WINDY CONDITIONS
WITH STRONG NORTHEAST WINDS POSSIBLE ACROSS INLAND PALM BEACH...INLAND
BROWARD...AND INLAND MIAMI- DADE COUNTIES...ALTHOUGH THESE WINDS
MAY NOT DIRECTLY BE ASSOCIATED WITH THE TROPICAL STORM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF UP TO 40 MPH...WITH HIGHER
GUSTS MAY OCCUR AND THEREFORE A HIGH WIND WATCH HAS BEEN PUT IN
PLACE FOR THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS IN
CASE THIS WATCH IS UPGRADED TO A WIND ADVISORY OR EVEN TROPICAL
STORM WARNINGS LATER ON SHOULD NOEL MOVE FARTHER LEFT OF THE
FORECAST TRACK.

$$
7 follow-up statements
000 
WWUS72 KMFL 301858
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE OCT 30 2007

FLZ067-071-073-310300-
/O.UPG.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/
/O.EXA.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY
258 PM EDT TUE OCT 30 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS
WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER
THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL
STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE
COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED
STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN
WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE
BEGINNING THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO
MOVE AWAY FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR
GREATER ARE NO LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN
EFFECT FOR THIS AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS
NOW BEEN PUT INTO EFFECT INSTEAD FOR THE INLAND SECTIONS OF PALM
BEACH...BROWARD AND MIAMI-DADE COUNTIES FROM THIS EVENING THROUGH
AT LEAST WEDNESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FLZ068-072-074-168-172>174-310300-
/O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK
258 PM EDT TUE OCT 30 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS
WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER
THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL
STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE
COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED
STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN
WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE
THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY
FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR GREATER ARE NO
LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN EFFECT FOR THIS
AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS NOW BEEN PUT INTO
EFFECT INSTEAD FOR THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH
AT LEAST WEDNESDAY.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER
GUSTS ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS.

$$
000 
WWUS72 KMFL 310254
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1054 PM EDT TUE OCT 30 2007

FLZ067-068-071>074-168-172>174-311200-
/O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WEST PALM BEACH...MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY...
MIAMI...JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD...
FLORIDA CITY...EVERGLADES NATIONAL PARK
1054 PM EDT TUE OCT 30 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. 

TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST
BAHAMAS THURSDAY MORNING AND THEN MOVE NORTHEAST TOWARDS OPEN
WATER LATE ON THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK
MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST
FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE
GRADIENT THAT WILL RESULT IN WINDS OF 25 TO 35 MPH WITH GUSTS IN
EXCESS OF 40 MPH POSSIBLE THROUGH AT LEAST WEDNESDAY EVENING.
DESPITE THE PROXIMITY OF NOEL TO THE AREA WEDNESDAY NIGHT AND
THURSDAY MORNING...THE PRESSURE GRADIENT ACROSS THE AREA COULD
WEAKEN SOMEWHAT BY THEN AND THEREFORE THE WIND ADVISORY CONTINUES
INTO EFFECT THROUGH WEDNESDAY EVENING ONLY AT THIS TIME.
DEPENDING ON ANY POTENTIAL FUTURE CHANGES IN THE FORECAST TRACK OR
INTENSITY OF NOEL...THERE IS STILL THE POSSIBILITY THAT THE
ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY NIGHT AND THURSDAY
MORNING. SO RESIDENTS ACROSS THE AREA ARE ADVISED TO MONITOR
LATEST STATEMENTS FOR UPDATES.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS72 KMFL 310928
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
528 AM EDT WED OCT 31 2007

FLZ067-071-073-311030-
/O.CAN.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY
528 AM EDT WED OCT 31 2007

...WIND ADVISORY IS CANCELLED...

ALTHOUGH THE PRESSURE GRADIENT ACROSS THE AREA WILL REMAIN STRONG
RESULTING IN WINDY CONDITIONS TODAY...WINDS ARE GENERALLY EXPECTED TO
REMAIN IN THE 15 TO 25 MPH RANGE. THEREFORE...THE WIND ADVISORY
HAS BEEN CANCELED.


$$

FLZ068-072-074-168-172>174-312200-
/O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK
528 AM EDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST
BAHAMAS THURSDAY MORNING AND THEN MOVE NORTHEAST TOWARDS OPEN
WATER LATE ON THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK
MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST
FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE
GRADIENT THAT WILL CONTINUE TO RESULT IN WINDS OF 25 TO 35 MPH
WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE THROUGH THE DAY TODAY.
DESPITE THE PROXIMITY OF NOEL TO THE AREA WEDNESDAY NIGHT AND
THURSDAY MORNING...THE PRESSURE GRADIENT ACROSS THE AREA SHOULD
WEAKEN SOMEWHAT BY THEN AND THEREFORE THE WIND ADVISORY CONTINUES
INTO EFFECT THROUGH THIS AFTERNOON ONLY AT THIS TIME. IF THE
PRESSURE GRADIENT WEAKENS SLOWER THAN FORECAST...THE ADVISORY
COULD BE EXTENDED INTO TONIGHT LATER TODAY. ALSO...ANY CHANGE IN
THE FORECAST TRACK OR INTENSITY OF NOEL COULD PROMPT UPGRADING OR
REPLACING THE ADVISORY WITH A TROPICAL STORM WARNING LATER TODAY
OR TONIGHT SO RESIDENTS ACROSS THE AREA ARE ADVISED TO MONITOR
LATEST STATEMENTS FOR UPDATES AND REMAIN ON THE ALERT.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

PS
000 
WWUS72 KMFL 312146
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
546 PM EDT WED OCT 31 2007

FLZ068-072-074-168-172>174-010600-
/O.EXT.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK
546 PM EDT WED OCT 31 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WIND ADVISORY FOR
METRO PALM BEACH, BROWARD AND MIAMI-DADE UNTIL 6 AM EDT THURSDAY.

TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH FROM THE NORTH COAST
OF CUBA ACROSS THE NORTHWEST BAHAMAS DURING THE DAY THURSDAY
AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE ATLANTIC FRIDAY.
THE DIFFERENCE IN PRESSURE BETWEEN TROPICAL STORM NOEL AND A HIGH
PRESSURE SYSTEM OVER THE MID ATLANTIC STATES WILL CONTINUE THE STRONG
WINDS FROM 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE
TONIGHT ACROSS METRO SOUTHEAST FLORIDA ESPECIALLY WITH SQUALLS
COMING ASHORE FROM THE ATLANTIC.

DESPITE THE PROXIMITY OF NOEL TO THE AREA THURSDAY, THE PRESSURE
GRADIENT ACROSS MAINLAND SOUTH FLORIDA IS STILL EXPECTED TO RELAX
SOMEWHAT. HOWEVER, THE ADVANCING WIND FIELD ASSOCIATED WITH
TROPICAL STORM NOEL IS EXPECTED TO PASS CLOSE TO THE SOUTHEAST
FLORIDA COAST THURSDAY AND A TROPICAL STORM WATCH IS NOW IN
EFFECT FOR THE IMMEDIATE COASTAL AREAS. IT IS POSSIBLE THAT WINDS
WILL DIMINISH SOME LATE TONIGHT OR EARLY THURSDAY MORNING ONLY TO
INCREASE AGAIN AS NOEL APPROACHES LATER ON THURSDAY. RESIDENTS OF
MAINLAND SOUTH FLORIDA SHOULD CONTINUE TO FOLLOW CLOSELY THE
PROGRESS OF TROPICAL STORM NOEL THROUGH THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE
EXTRA CAUTION.

$$
000 
WWUS72 KMFL 010127 AAA
NPWMFL

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
927 PM EDT WED OCT 31 2007

FLZ068-072-074-168-172>174-011000-
/O.CON.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK
927 PM EDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WIND ADVISORY FOR
METRO PALM BEACH, BROWARD AND MIAMI-DADE UNTIL 6 AM EDT THURSDAY.

TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH FROM THE NORTH
COAST OF CUBA ACROSS THE NORTHWEST BAHAMAS DURING THE DAY
THURSDAY AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE
ATLANTIC FRIDAY. THE DIFFERENCE IN PRESSURE BETWEEN TROPICAL
STORM NOEL AND A HIGH PRESSURE SYSTEM OVER THE MID ATLANTIC
STATES WILL CONTINUE THE STRONG WINDS FROM 25 TO 35 MPH WITH
GUSTS IN EXCESS OF 40 MPH POSSIBLE TONIGHT ACROSS METRO SOUTHEAST
FLORIDA ESPECIALLY WITH SQUALLS COMING ASHORE FROM THE ATLANTIC.

DESPITE THE PROXIMITY OF NOEL TO THE AREA THURSDAY... THE
PRESSURE GRADIENT ACROSS MAINLAND SOUTH FLORIDA IS STILL EXPECTED
TO RELAX SOMEWHAT. HOWEVER... THE ADVANCING WIND FIELD ASSOCIATED
WITH TROPICAL STORM NOEL IS EXPECTED TO PASS CLOSE TO THE
SOUTHEAST FLORIDA COAST THURSDAY AND A TROPICAL STORM WATCH REMAINS
IN EFFECT FOR THE IMMEDIATE COASTAL AREAS. IT IS POSSIBLE THAT
WINDS WILL DIMINISH SOME LATE TONIGHT OR EARLY THURSDAY MORNING
ONLY TO INCREASE AGAIN AS NOEL APPROACHES LATER ON THURSDAY.
RESIDENTS OF MAINLAND SOUTH FLORIDA SHOULD CONTINUE TO CLOSELY FOLLOW
THE PROGRESS OF TROPICAL STORM NOEL THROUGH THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS
SHOULD USE EXTRA CAUTION.

$$
000 
WWUS72 KMFL 011019
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
618 AM EDT THU NOV 1 2007

FLZ068-072-074-168-174-011830-
/O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
/O.NEW.KMFL.WI.Y.0005.071101T1018Z-071101T2200Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...FLORIDA CITY...EVERGLADES NATIONAL PARK
618 AM EDT THU NOV 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH ACROSS THE NORTHWEST
BAHAMAS DURING THE DAY TODAY AND THEN MOVE NORTHEAST TOWARDS THE
OPEN WATERS OF THE ATLANTIC TONIGHT. WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL POSSIBLE TODAY ACROSS THE AREA AND
THEREFORE THE WIND ADVISORY HAS BEEN EXTENDED THROUGH THIS EVENING.


$$

FLZ172-173-011130-
/O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD
618 AM EDT THU NOV 1 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED
WITH A TROPICAL STORM WARNING.


$$
000 
WWUS72 KMFL 011136 CCA
NPWMFL

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
736 AM EDT THU NOV 1 2007

FLZ068-072-074-168-174-011830-
/O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
/O.COR.KMFL.WI.Y.0005.071101T1018Z-071101T2200Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK...
FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER...
PALM BEACH...BOCA RATON...FLORIDA CITY...EVERGLADES NATIONAL PARK
736 AM EDT THU NOV 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH ACROSS THE NORTHWEST
BAHAMAS DURING THE DAY TODAY AND THEN MOVE NORTHEAST TOWARDS THE
OPEN WATERS OF THE ATLANTIC TONIGHT. WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ARE STILL POSSIBLE TODAY ACROSS THE AREA AND
THEREFORE THE WIND ADVISORY HAS BEEN EXTENDED THROUGH THIS EVENING.


$$

FLZ172-173-011130-
/O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/
COASTAL BROWARD-COASTAL MIAMI DADE-
INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE BEACH...
HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES...
CUTLER BAY...HOMESTEAD
736 AM EDT THU NOV 1 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED
WITH A TROPICAL STORM WARNING.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Oct 29, 6:27 PM EDT, 11 hours 6 minutes earlier.

Area forecast discussion, Oct 29, 6:27 PM EDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT MON OCT 29 2007

.UPDATE...WE ISSUED A HIGH WIND ADVISORY FOR PALM
BEACH...BROWARD...AND MIAMI-DADE COUNTIES DUE TO THE LATEST FCST
TRACK FROM NHC. THE CURRENT FCST TRACK HAS T.S. NOEL MOVING CLOSER
AND ACROSS THE NW BAHAMAS. EVEN ON THIS TRACK...THERE IS A
POTENTIAL FOR HIGH SUSTAINED WINDS (40+ MPH WITH HIGHER GUSTS) OVER
THE EASTERN HALF OF THE AREA DUE TO A TIGHT PRESSURE GRADIENT
BETWEEN A STRONG SFC HIGH OVER THE MID ATLANTIC STATES AND T.S.
NOEL. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 424 PM EDT MON OCT 29 2007/

UPDATE...WE ISSUED A SMALL CRAFT ADVISORY TO INCLUDE ALL OF THE
LOCAL WATERS. LAKE OKEECHOBEE SENSORS ARE NOW SHOWING WINDS AROUND
20 KT...AND THESE WINDS ARE LIKELY OCCURRING ACROSS OUR NEAR SHORE
GULF WATERS AS WELL. /DG

DISCUSSION...
THE STALLED FRONTAL BOUNDARY CONTINUES ACROSS CENTRAL FLORIDA AND
ADJACENT GULF AND ATLANTIC WATERS....WITH CONSIDERABLE ASSOCIATED
CLOUDINESS. HOWEVER...SOUTH FLORIDA IS MORE DIRECTLY IMPACTED BY
THE SUBSIDENCE AHEAD OF TROPICAL STORM NOEL...WITH QUICKLY MOVING
CLOUDS AND LIGHT SHOWERS COMING OFF THE ATLANTIC WATERS. THIS
TREND WILL CONTINUE THROUGH TUESDAY...THEN CLOUDS...LOW LEVEL
MOISTURE AND ASSOCIATED PRECIP WELL AHEAD OF TROPICAL STORM NOEL
WILL START TO AFFECT SOUTH FLORIDA TUESDAY NIGHT INTO
WEDNESDAY...WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
FORECAST FOR THE EASTERN SECTIONS OF SOUTH FLORIDA BY WEDNESDAY
AFTERNOON. BUT OF COURSE THE WINDS ARE FORECAST TO BE NEAR 25
KNOTS OR HIGHER BY THEN AND ANY SHOWER ACTIVITY SHOULD BE BRIEF AND
QUICKLY MOVING.

THE OFFICIAL TRACK FOR TROPICAL STORM NOEL CONTINUES TO RECURVE
NORTHEAST IN THE CENTRAL BAHAMAS BY WEDNESDAY...WITH THE IMPACTS ON
SOUTH FLORIDA BEING MAINLY THE INCREASED LARGE AND LOCAL SCALE
PRESSURE GRADIENTS...WITH WINDS INCREASING TO THE 20 TO 25 KNOT
RANGE OVER THE LOCAL ATLANTIC WATERS BY TUESDAY AND POSSIBLY TO NEAR
30 KNOTS ON WEDNESDAY. OF COURSE THERE IS UNCERTAINTY IN THIS
SCENARIO...IT WILL LARGELY DEPEND ON THE COURSE OF TROPICAL STORM
NOEL.

AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. STRONG NE FLOW
WILL STRENGTHEN WITH FREQUENT GUSTS ALONG THE E CST OVER 20KT
ESPECIALLY ON TUESDAY. WITH THIS STRONG NE FLOW, A SEA BREEZE WILL
NOT DEVELOP AT KAPF EITHER TODAY OR TUESDAY. QUICK PASSING SHRA ALSO
EXPECTED ALONG THE E CST TERMINALS WHICH MAY LOWER CIG/VSBY TO MVFR
BUT IT WOULD ONLY LAST A COUPLE OF MINUTES AND SO ONLY VCSH WILL BE
MENTIONED. WITH SUCH STRONG FLOW, TSRA ARE NOT EXPECTED TO IMPACT
ANY TERMINAL.

MARINE...
THE GUIDANCE CONTINUES TO SUGGEST THAT THE LOCAL PRESSURE GRADIENT
WILL INCREASE AS DISCUSSED ABOVE...WITH WINDS IN THE 20 TO 25 KNOT
RANGE ACROSS THE LOCAL ATLANTIC AND OFF SHORE GULF WATERS BY TONIGHT.
THUS THE SMALL CRAFT ADVISORY CONTINUES TO BE IN EFFECT. THE HIGH
SURF ADVISORY FOR PALM BEACH COUNTY ALSO REMAINS IN
EFFECT...ALTHOUGH THE LATEST MARINE GUIDANCE SUGGESTS THAT THE
SWELL DIRECTION ACROSS THE ATLANTIC WATERS TO OUR NORTH MAY HAVE A
DIRECTION MORE TO THE WEST SOUTHWEST...WHICH MAY HAVE LESS IMPACT
ON THE COASTAL WATERS EAST OF PALM BEACH. HOWEVER...THE WINDS
TONIGHT ARE FORECAST TO BE IN THE 20 TO 25 KNOT RANGE AND THIS
WILL INCREASE THE LOCAL SEAS ENOUGH TO WARRANT A COASTAL FLOOD
WATCH FOR PALM BEACH COUNTY...ESPECIALLY AT HIGH TIDE...BUT MAY BE
EXTENDED TO BROWARD LATER AS CONDITIONS WARRANT. BEACH CAMS THIS
MORNING AT HIGH TIDE INDICATED WATER REACHING THE DUNES AT JUPITER
INLET...WITH EVEN HIGHER SURF EXPECTED ON TUESDAY. LASTLY...LATEST
GUIDANCE INDICATES THAT WINDS MAY REACH NEAR 30 KNOTS IN THE OFF
SHORE ATLANTIC WATERS LATE TUESDAY INTO WEDNESDAY...WITH
ASSOCIATED FREQUENT WIND GUSTS IN EXCESS OF 35 KNOTS FOR PERHAPS A
12 HOUR PERIOD. THEREFORE...A GALE WARNING MAY BE REQUIRED LATE
TUESDAY. OF COURSE HAVE TO ALWAYS EMPHASIZE THE UNCERTAINTIES IN THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  84  80  84 / 40 40 50 60
FORT LAUDERDALE  79  86  80  85 / 30 30 50 60
MIAMI            77  86  79  85 / 30 30 50 60
NAPLES           71  88  72  87 / 20 40 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
     FOR FLZ067-FLZ068-FLZ071-FLZ072-FLZ073-FLZ074-FLZ168-FLZ172-
     FLZ173-FLZ174.

     HIGH SURF ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR FLZ168.

     COASTAL FLOOD WATCH FROM 6 AM EDT TUESDAY THROUGH WEDNESDAY
     AFTERNOON FOR FLZ168.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ630-AMZ650-
     AMZ651-AMZ670-AMZ671.

     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ610.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ676.

     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ656-GMZ657.

&&
Hazardous weather outlook, Oct 29, 8:20 PM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
820 PM EDT MON OCT 29 2007

FLZ063-066>075-168-172>174-301000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
820 PM EDT MON OCT 29 2007

...HIGH WIND WATCH EAST HALF TUESDAY EVENING THROUGH WEDNESDAY EVENING...
...HIGH RISK OF RIP CURRENTS EAST COAST THROUGH WEDNESDAY...
...INCREASINGLY ROUGH WINDS AND SEAS LOCAL WATERS THROUGH MID WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: NORTHEAST TO EAST WINDS NEAR 20 MPH WILL RESULT IN
A HIGH RISK OF RIP CURRENTS AT THE PALM BEACH, BROWARD AND MIAMI-
DADE COUNTY BEACHES THROUGH TONIGHT. STRONG RIP CURRENTS HAVE BEEN
REPORTED EACH OF THE PAST SEVERAL DAYS, AND CONDITIONS WILL REMAIN
FAVORABLE FOR THEIR FORMATION TONIGHT.

THUNDERSTORMS: THERE IS A SLIGHT RISK OF LIGHTNING ACROSS SOUTH
FLORIDA THIS EVENING IF A FEW THUNDERSTORMS CAN DEVELOP.

WAVES: OVER THE ATLANTIC WATERS, SEAS WILL BUILD TO 9 TO 11 FEET
TONIGHT. THIS WILL CAUSE ROUGH MARINE CONDITIONS AS WELL AS HIGH
SURF ALONG THE COAST, ESPECIALLY ALONG THE PALM BEACH COUNTY
COAST. OVER THE GULF WATERS, SEAS WILL BUILD TO 7 FEET OVER THE
OUTER WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TROPICAL STORM NOEL NEAR NORTHEASTERN CUBA IS FORECAST TO MOVE NORTHWEST
AND PASS THROUGH THE SOUTHEASTERN AND WEST CENTRAL BAHAMAS TONIGHT
THROUGH WEDNESDAY NIGHT. ALL PERSONS IN MAINLAND SOUTH FLORIDA ARE
URGED TO FOLLOW THE PROGRESS OF NOEL THE NEXT FEW DAYS.

REGARDLESS OF THE FUTURE TRACK AND STRENGTH OF NOEL, NORTHEAST
WINDS ARE EXPECTED TO BECOME QUITE BRISK OVER MUCH OF SOUTH
FLORIDA TUESDAY AND THROUGH AT LEAST WEDNESDAY AS A RESULT OF A STRONG
PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MID
ATLANTIC STATES. THE STRONGEST WINDS WILL BE FELT OVER THE EASTERN
HALF OF SOUTH FLORIDA, WHERE SUSTAINED WINDS OF AT LEAST 40 MPH WITH
GUSTS OVER 50 MPH WILL BE POSSIBLE LATE TUESDAY THROUGH WEDNESDAY. A
HIGH WIND WATCH HAS BEEN ISSUED FOR PALM BEACH, BROWARD, AND
MIAMI-DADE COUNTIES FOR TUESDAY EVENING THROUGH WEDNESDAY EVENING AS
A RESULT. THESE WINDS WILL PRODUCE VERY ROUGH SEAS AND HAZARDOUS
CONDITIONS OVER THE COASTAL WATERS. IN ADDITION, HIGH SURF AND BEACH
EROSION ARE LIKELY ALONG THE ENTIRE EAST COAST TUESDAY INTO
WEDNESDAY. VERY STRONG RIP CURRENTS WILL ALSO BE LIKELY UNDER THESE
CONDITIONS FOR THE NEXT SEVERAL DAYS.

WINDS ARE EXPECTED TO GRADUALLY DECREASE THURSDAY INTO NEXT WEEKEND,
WITH SEAS SLOWLY SUBSIDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:53 PM EDTSpecial Marine WarningMFL67 min
Oct 29, 10:04 PM EDTSpecial Marine WarningMFL116 min
Oct 29, 11:52 PM EDTSpecial Marine WarningMFL53 min
Oct 30, 6:04 AM EDTCoastal Flood WatchMFLBroward, Miami-Dade23 hr
Oct 30, 6:04 AM EDTCoastal Flood WarningMFLPalm Beach48 hr
Oct 30, 6:04 AM EDTHigh Surf AdvisoryMFLBroward, Miami-Dade48 hr
Oct 30, 4:02 PM EDTSpecial Marine WarningMFL58 min
Oct 30, 4:58 PM EDTSpecial Marine WarningMFL32 min
Oct 30, 6:55 PM EDTSpecial Marine WarningMFL35 min
Oct 30, 6:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min

Nearby

Wind Advisories in Florida, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.